MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R; STOPCOCK, I.V. SET
Catalog Number MC330360
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 10" quadfuse ext set w/4 microclave® clear, 5 clamps (3 white, 1 blue, 1 red), rotating luer where it was reported a broken quad fuse where the tubing that connects to patient side came out of the luer-lock housing that goes into the patient¿s microclave cap.The broken tubing was found after connected to patient for several hours.Luer lock remained in patient¿s cap keeping cap engaged while quad fuse was detached entirely from patient.Infusing medication while connect to patient.The device leaked and fell off.Multiple meds were infusing.Tacrolimus, ns.There was small blood loss from the patient.No harm was reported.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where there is missing from the end of the tubing the male luer from the item #mc330360.The item is placed over a withe surface which is looks to be wet.One (1) used sample was returned on 11/21/2023 for evaluation.As received the male luer was observed to be separated and missing from the end of the tubing on the sample.The tube was analyzed through uv light and it was confirmed not presence of solvent on tube.The missing male lues was not returned for evaluation.The tube was measured and it was found within spec.Complaint of separation can be confirmed based on the used physical sample evaluation and the photo shared by customer.The probable cause was due to insufficient solvent applied during manual process assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18046108
Report Number9617594-2023-00902
Device Sequence Number15328454
Product Code FMG
UDI-Device Identifier00887709085299
UDI-Public(01)00887709085299(17)271001(10)11003797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330360
Device Lot Number11003797
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK.; TACROLIMUS, MFR UNK.
Patient SexUnknown